On decompositions of chain datalog programs into P (left)-linear 1-rule components

TitleOn decompositions of chain datalog programs into P (left)-linear 1-rule components
Publication TypeJournal Article
Year of Publication1995
AuthorsSeymour Ginsburg, Guozhu Dong
Full Text

G. Dong, S. Ginsburg. On decompositions of chain datalog programs into P (left)-linear 1-rule components. Journal of Logic Programming (JLP), 23(3):203--236, June 1995. ascii abstract
pages: 203-236
year: 1995
publishtolibrary: True
organization: WSU-CSE
volume: 23(3)
hasBookTitle: Journal of Logic Programming (JLP)